Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. I needed pilocarpine drop test. I should have my pupils contracted. However, this test failed and my pupils are still dilated. I would appreciate it very much if anyone could tell me something more about this. What is this happening? I hope someone will answer me. Thank you for answering.

Loading...

Hello. You’ve asked an interesting question. Maybe you have permanent mydriasis. Have you been using some ecstasy? This drug can give permanent dilated pupils. You should talk to your doctor or ophthalmologist about this. They must know the cause. Consult with them. Good luck! Let me know what you find out.
Reply

Loading...

Well,
Why are you using these drops? I know that these drops are used to treat some types of glaucoma with combination of other medication. They work by lowering the fluid pressure inside the eyeball by increasing the fluid drainage from the eyeball. Theses drops can also cause you to have smaller pupils. I am not sure why they didn’t do this for you. Have you noticed any other adverse reaction? You should consult your doctor about this because there is something wrong with your eyes. Do you have maybe problems with blurred vision? I think that you shouldn’t do anything on your own hand but to go to specialist and see what is going on.
All the best,
Nelie
Reply

Loading...